Web of Science: 0 cites,
G-structures of second order defined by linear operators satisfying algebraic relations
Demetropoulou-Psomopoulou, D.

Data: 1997
Resum: The present work is based on a type of structures on a differential manifold V , called G-structures of the second kind, defined by endomorphism J on the second order tangent bundle T2(V ). Our objective is to give conditions for a differential manifold to admit a real almost product and a generalised almost tangent structure.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 437-453, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_41297_09

17 p, 143.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2018-09-08

   Favorit i Compartir